# SDR FDEA202104060827

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ADA8424513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BILGE STATION 6-0 LONGERON 44 LEFT SPLICE   FITTING FOUND WITH CRACK.. LOWER FORWARD CARGO COMPARTMENT STATION 6-0 TO STATION 6-10 LONGERON 44 LEFT   SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01-0G . FABRICATED SPLICE   FITTING AS PER DOUGLAS DRAWING ADA 8424 REVISION A .REPAIR CLASSIFIED AS MAJOR PER  PER GMM 6-2-100.
